# SDR ASOA05898

- Difficulty date: October 24, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 2618
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE FLIGHT ATTENDANTS FLASHLIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT ATTENDANTS FLASHLIGHT.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
